Volume conjecture and asymptotic expansion of q -series.

Hikami, Kazuhiro

Experimental Mathematics (2003)

  • Volume: 12, Issue: 3, page 319-337
  • ISSN: 1058-6458

How to cite


Hikami, Kazuhiro. "Volume conjecture and asymptotic expansion of -series.." Experimental Mathematics 12.3 (2003): 319-337. <http://eudml.org/doc/51726>.

author = {Hikami, Kazuhiro},
journal = {Experimental Mathematics},
keywords = {Jones polynomial; Rogers-Ramanujan identity; hyperbolic volume},
language = {eng},
number = {3},
pages = {319-337},
publisher = {Taylor & Francis, Philadelphia},
title = {Volume conjecture and asymptotic expansion of -series.},
url = {http://eudml.org/doc/51726},
volume = {12},
year = {2003},

AU - Hikami, Kazuhiro
TI - Volume conjecture and asymptotic expansion of -series.
JO - Experimental Mathematics
PY - 2003
PB - Taylor & Francis, Philadelphia
VL - 12
IS - 3
SP - 319
EP - 337
LA - eng
KW - Jones polynomial; Rogers-Ramanujan identity; hyperbolic volume
UR - http://eudml.org/doc/51726
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.